Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Balanced local rings with commutative residue fields


Authors: Vlastimil Dlab and Claus Michael Ringel
Journal: Bull. Amer. Math. Soc. 78 (1972), 771-774
MSC (1970): Primary 16A36, 16A46
DOI: https://doi.org/10.1090/S0002-9904-1972-13027-1
MathSciNet review: 0357496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A36, 16A46

Retrieve articles in all journals with MSC (1970): 16A36, 16A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13027-1